# SDR AALA201704109011

- Difficulty date: April 9, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 28,897 hours, 11,127 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101000000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SOFT SPOTS IN FLOOR BETWEEN ROWS 1-3, AISLE. REPLACED FLOOR PANEL 231BF PER AMM 53-12-12.
